MAUDE Adverse Event Report: BODYCAD LABORATORIES, INC BC REFLEX UNI; UNICOMPARTMENTAL KNEE

BODYCAD LABORATORIES, INC BC REFLEX UNI; UNICOMPARTMENTAL KNEE
Model Number 018001
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient underwent a right knee partial arthroplasty.After 30 days, the patient reported pain a x-rays demonstrated tibial fracture.It was noted that the device had no defect and review of the device history record indicates that the device was manufactured to specifications.The event was not caused by wrong labeling or wrong instructions for use.Bodycad considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened and a follow-up medical device report will be filed accordingly.
 
Event or Problem Description
The patient underwent a right knee partial arthroplasty.The patient pain after 30 days post implantation due to fractured tibia bone.Clear fracture in the anterior part of the tibia.Fracture was not displaced.The doctor treated the patient conservatively with screws across the fracture line.

Brand Name
BC REFLEX UNI
Common Device Name
UNICOMPARTMENTAL KNEE
Manufacturer (Section D)
BODYCAD LABORATORIES, INC
2035 rue du haut-bord
quebec, quebec G1N 4 R7
CA  G1N 4 R7
MDR Report Key11805189
Report Number3012086398-2021-00002
Device Sequence Number4395453
Product Code HSX
UDI-Device Identifier00688346000061
UDI-Public00688346000061
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
196996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number018001
Device Catalogue Number018-001
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight104